# SDR AALA980437

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0201922001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR - DURING MAINTENANCE, EMERGENCY PATH LIGHT AT SEAT 21B INOPERATIVE.  REPLACED EMERGENCY PATH LIGHT CABLE ASSEMBLY AT SEAT 21B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
